# SDR ASAA2015080412908

- Difficulty date: August 4, 2015
- Submitted: August 19, 2015
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 31,836 hours, 9,684 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND INBD OF STABILIZER BS 138.70, RT SIDE APPROXIMATELY 23" FORWARD OF REAR SPAR, MARKED.  ACFT GROUNDED. REMOVED DAMAGE AND ACCOMPLISHED DOUBLER REPAIR IAW SRM 55-10-012R-11, FIG 204.  REPAIR 11 IS A CATEGORY B.
